# SDR USAA2013031100023

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 47,725 hours, 19,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY IS ALMOST DEAD.  MAINTENANCE REPLACED AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY.
